Kirkland Signature Rapid Release Acetaminophen 500 mg., 400 Gelcaps

Jinne Store
Kirkland Signature Extra Strength Acetaminophen Gelcaps contains the active ingredient Acetaminophen 500mg, a highly recommended over-the-counter ingredient, that temporarily reduces fever and relieves minor aches and pains for adults and children 12 years and over due to: Headache The Common cold Backache Minor pain of arthritis Toothache Muscular aches Premenstrual and menstrual cramps There are several oral over-the-counter products available to treat pain and fever, but which one is right for you? Extra Strength Acetaminophen Gelcaps contains the active ingredient Acetaminophen 500mg and temporarily reduces fever and relieves minor aches and pains. Enteric Coated 81mg Aspirin is a nonsteroidal anti-inflammatory drug that temporarily relieves minor aches and pains. Because of its delayed action, this product will not provide fast relief of headaches or other symptoms needing immediate relief. Ibuprofen – 200mg and Naproxen Sodium 220mg are a nonsteroidal anti-inflammatory drug used as a pain reliever and fever reducer and temporarily relieves minor aches and pains due to: Headache The Common cold Backache Minor pain of arthritis Toothache Muscular aches Premenstrual and menstrual cramps Directions Do not take more than directed Adults and Children 12 years and over: 2 gelcaps every 6 hours while symptoms last. Do not take more than 6 gelcaps in 24 hours unless directed by a doctor Do not take for more than 10 days unless directed by a doctor Children under 12 years: ask a doctor When you choose to purchase Kirkland Signature medications for your household, you can do so with complete confidence. All of Costco’s Kirkland Signature over-the-counter medications are the generic version of their national brand counterparts. Kirkland Signature Brand products are subject to the same manufacturing standards mandated by the FDA, just like the leading national brands. Kirkland Signature OTC items work as well as the national brands and our products also deliver significant value and savings.

$21.00 USD

Details

acetaminophen, Kirkland Signature Extra Strength Acetaminophen Gelcaps contains the active ingredient Acetaminophen 500mg, a highly recommended over-the-counter ingredient, that temporarily reduces fever and relieves minor aches and pains for adults and children 12 years and over due to: Headache The Common cold Backache Minor pain of arthritis Toothache Muscular aches Premenstrual and menstrual cramps There are several oral over-the-counter products available to treat pain and fever,acetaminophen 500mg, but which one is right for you? Extra Strength Acetaminophen Gelcaps contains the active ingredient Acetaminophen 500mg and temporarily reduces fever and relieves minor aches and pains. Enteric Coated 81mg Aspirin is a nonsteroidal anti-inflammatory drug that temporarily relieves minor aches and pains. Because of its delayed action,acetaminophen 500mg gel caps, this product will not provide fast relief of headaches or other symptoms needing immediate relief.acetaminophen pm 500mg extra strength, Ibuprofen – 200mg and Naproxen Sodium 220mg are a nonsteroidal anti-inflammatory drug used as a pain reliever and fever reducer and temporarily relieves minor aches and pains due to: Headache The Common cold Backache Minor pain of arthritis Toothache Muscular aches Premenstrual and menstrual cramps Directions Do not take more than directed Adults and Children 12 years and over: 2 gelcaps every 6 hours while symptoms last. Do not take more than 6 gelcaps in 24 hours unless directed by a doctor Do not take for more than 10 days unless directed by a doctor Children under 12 years: ask a doctor When you choose to purchase Kirkland Signature medications for your household, you can do so with complete confidence. All of Costco’s Kirkland Signature over-the-counter medications are the generic version of their national brand counterparts. Kirkland Signature Brand products are subject to the same manufacturing standards mandated by the FDA, just like the leading national brands. Kirkland Signature OTC items work as well as the national brands and our products also deliver significant value and savings.

Specifications

Primary Supplement Type Pain Treatment
Brand Kirkland Signature
Item Form Softgel
Age Range (Description) Adult
Item Weight 5.33 Ounces
Ingredients Acetaminophen
Flavor
Diet Type
Material Type Free
  • Track your package

    For all orders

  • Secure Payment

    100% secure payment

  • 24/7 Support

    Online top support